Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 173, NWS North Platte, NE

July 17, 2015Keith County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2015, 3:38 PM MDT for Keith County, Perkins County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 3:38 PM MDT (21:38 UTC)
Expired
Jul 17, 2015, 4:30 PM MDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 3:03 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-418 J/kg
Mixed-layer LCL
2490 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WUUS53 KLBF 172138
SVRLBF
NEC101-135-172230-
/O.NEW.KLBF.SV.W.0173.150717T2138Z-150717T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM MDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTH CENTRAL PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 430 PM MDT

* AT 336 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  BRULE...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  OGALLALA...BRULE...LEMOYNE...ROSCOE...KEYSTONE...KINGSLEY DAM...
  BROGANVILLE AND NEVENS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 116 AND 138.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 74 AND 102.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 132 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4131 10180 4124 10132 4089 10179 4099 10198
TIME...MOT...LOC 2139Z 225DEG 26KT 4102 10185

HAIL...1.25IN
WIND...60MPH

$$

STOPPKOTTE
1 follow-up statement
284 
WWUS53 KLBF 172205
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM MDT FRI JUL 17 2015

NEC101-135-172230-
/O.CON.KLBF.SV.W.0173.000000T0000Z-150717T2230Z/
KEITH NE-PERKINS NE-
405 PM MDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PERKINS AND CENTRAL KEITH COUNTIES UNTIL 430 PM MDT...

AT 403 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
OGALLALA...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OGALLALA...LEMOYNE...ROSCOE...KEYSTONE...KINGSLEY DAM...BROGANVILLE
AND NEVENS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 116 AND 138.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 74 AND 102.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 133 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4131 10180 4124 10132 4089 10179 4099 10198
TIME...MOT...LOC 2205Z 246DEG 14KT 4105 10174

HAIL...1.00IN
WIND...60MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:20 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 17, 2:20 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT FRI JUL 17 2015

.SYNOPSIS...
ISSUED AT 320 PM CDT FRI JUL 17 2015

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN
CONUS. MEANWHILE A UPPER LEVEL LOW IS MOVING ACROSS THE SOUTHERN
PLAINS OF CANADA WITH A TRAILING TROUGH OVER THE NORTHERN/CENTRAL
ROCKIES. SFC COLD FRONT IS PUSHING ACROSS THE NORTHERN HIGH PLAINS
THIS AFTERNOON. TEMPS ALONG AND AHEAD OF THE FRONT ARE IN THE MID
90S TO NEAR 100 WITH UPPER 70S TO MID 80S BEHIND THE FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT
THIS EVENING AND CONTINUE OVER NIGHT AS THE FRONT PUSHES EAST.
MEANWHILE A SUBTLE MID LEVEL DISTURBANCE LIFTS IN THE WEST/SOUTHWEST
FLOW ACROSS NORTHEAST CO INTO SW NEB...WHICH WILL BE ANOTHER AREA OF
THUNDERSTORMS.

THE SFC LOW IS LOCATED IN S DAKOTA AND IS WHERE THE BEST SHEAR IS
LOCATED...HOWEVER STILL DECENT INTO NORTHERN NEBR WITH THE FRONT.
MODELS IN AGREEMENT WITH STORMS /WHICH HAVE ALREADY FIRED TO THE
WEST/ WILL CONTINUE TO INCREASE IN COVERAGE MOVE ACROSS THE AREA.
ROTATING STORMS ARE POSSIBLE AND SOME SEVERE WEATHER IS ANTICIPATED.
MOISTURE IS ON THE INCREASE WITH PWATS CLIMBING ABOVE 1.25 INCHES
AND LOCALLY BRIEF HEAVY RAINFALL WILL BE POSSIBLE. STORM MOTION IS
SHOULD BE FAIRLY QUICKLY AT 20 PLUS MPH.

AHEAD OF THE FRONT WITH THE SUBTLE WAVE A FEW ISOLATED TO SCATTERED
STORMS ARE EXPECTED. MODELS VARY GREATLY ON COVERAGE WHICH LEADS TO
A LOWER CONFIDENCE POP FORECAST. SHEAR NOT AS IMPRESSIVE AS FURTHER
NORTH...STILL 25 TO 35 KTS. MODELS HAVE CAPE VALUES AT 1000 TO 1500
J/KG SO SOME ISOLATED SEVERE CANNOT BE RULED OUT.

OVERNIGHT THE STORMS QUICKLY PUSH TO THE EAST WITH STORMS LAST TO
EXIT NORTH CENTRAL IN THE MORNING. LOWS COOLEST /UPPER 50S/ IN THE
WEST WHERE CLEARING WILL DEVELOP FIRST WHILE LOWER TO MID 60S
BENEATH THE LINGERING CLOUD COVER.

TOMORROW COOLER BEHIND THE FRONT WITH MOST AREAS IN THE 80S. MODELS
DEVELOP STORMS OVER THE HIGHER TERRAIN FOR THE AFTERNOON BUT EXPECT
THE AFTERNOON TO REMAIN DRY FOR OUR CWA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

SAT NIGHT AND SUNDAY...STALLED FRONTAL POSITION WILL BE KEY TO
LOCATION OF NEW THUNDERSTORM DEVELOPMENT...AND MODELS HAVE THEIR
DIFFERENCES IN HOW THEY HANDLE THIS DEVELOPMENT OR LACK THEREOF. THE
GEM IS AN OUTLIER IN THAT IT DEVELOPS CONVECTION ALONG THE SFC FRONT
IN KS...WHILE OTHER MAIN MODELS DEVELOP TSRA IN THE POST-FRONTAL
UPSLOPE AREA CLOSER TO THE NEXT PV ANOMALY TO CONTRIBUTE TO THE
DEVELOPMENT WHICH SAGS SWD INTO WY SAT NIGHT. ASSUMING THERE IS ONLY
SUBTLE WAVES AVAILABLE TO INTERACT DIRECTLY TO ENHANCE CONVERGENCE
ALONG THE SFC FRONT...AND INSUFFICIENT FOR DEEP...MOIST
CONVECTION...WILL SIDE WITH THE POST-FRONTAL ENVIRONMENT AS MOST
FAVORABLE DUE TO THE BETTER UPPER FORCING TO FOCUS DEVLOPMENT ALONG
THE HIGHER TERRAIN AND BETTER ASSOCIATED SHEAR. ANY STORMS WOULD
THEN MOVE INTO THE WRN AND SOUTHERN FCST AREA SAT NIGHT.  IN THIS
SCENARIO THE SRN AND WRN ZONES WOULD BE FAVORED AS HIGHEST CHANCES
AND THE FCST WAS TAILORED THAT WAY. MODELS SOMEWHAT SIMILAR IN
DEVELOPING WEAK INSTABILITY IN THE PANHANDLE BY SUNDAY AFTERNOON.
HOWEVER UPPER SUPPORT UNCLEAR AT THIS TIME SO EVEN WITH BETTER
THERMODYNAMIC POTENTIAL POSP SLIGHTLY LOWER FOR SUNDAY NIGHT. TEMPS
WOULD BE COOLER ON SUNDAY...ESPECIALLY IN THE SOUTH WHERE CLOUD
COVER FROM CONVECTIVE DEBRIS WOULD LINGER.

MON-THU...ON THE HEMISPHERIC SCALE...AS ONE UPPER LOW MOVES OVER THE
EXISTING RIDGE IN THE NORTH PACIFIC...A MORE IMPRESSIVE UPPER LOW
ROTATES NORTHEASTWARD AND DEEPENS IN THE BERING SEA THROUGH THE
WEEKEND. THE RESPONSE IS TO RETROGRADE THE UPPER RIDGE AXIS FROM
NEAR 140W TO NEAR 160W. THIS ALLOWS THE PREVIOUSLY MENTIONED UPPER
LOW TO MOVE SEWD ALONG THE BC COAST AND INTO THE PAC NW. THIS IN
TURN WILL SHIFT THE REMNANTS OF TS DOLORES EWD INTO THE CENTRAL CA
COAST. THE PV ANOMALY ASSOCIATED WITH DOLORES WILL MOVE EWD ACROSS
THE CENTRAL ROCKIES THROUGH MID WEEK. IN ADDITION...MID AND HIGH LEVEL
MOISTURE...AS EVIDENCED BY MOISTURE TRANSPORT VECTORS AND MIXING
RATIOS ON THE 320K SFC...WILL ALSO PROGRESS EWD ACROSS THE ROCKIES
AND INTO THE CENTRAL PLAINS BY LATE TUES INTO WED. ALTHOUGH MODELS
DIFFER SOMEWHAT WITH DETAILS...ESPECIALLY LOW LEVEL MOISTURE
AVAILABILITY...THUNDERSTORM CHANCES WILL INCREASE WITH BETTER UPPER
FORCING POTENTIAL IN THIS SETUP. ALSO...PW VALUES INCREASE TO NEAR
THE 90TH PERCENTILE BY LATE TUES AND WED THANKS TO THE INCREASE OF
MID LEVEL MOISTURE. COLD FRONTAL PASSAGE ON MONDAY WILL DRY THE LOW
LEVELS SIGNIFICANTLY /MODELS SUGGESTING U30S TO L40S DEW POINTS/ BUT
LOW LEVEL MOISTURE WILL EVENTUALLY RETURN TUES INTO WED AS RETURN
SRLY FLOW INCREASES. TEMPS WILL BE WARM ON MONDAY DESPITE EARLY
FRONTAL PASSAGE THANKS TO A DRIER AIRMASS IN PLACE...COOLING FOR
TUEASDAY AND WED...THEN RETURNING TO ABOVE AVE FOR THE REMAINDER OF
NEXT WEEK AS A TRANSITORY UPPER RIDGE BUILDS AHEAD OF THE NEXT LOW
PRESSURE SYSTEM WHICH FORMS IN THE WEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 112 PM CDT FRI JUL 17 2015

COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING AND OVERNIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND BEHIND THE
FRONT. WINDS ALSO BECOME NORTHWEST/NORTH BEHIND THE FRONT. IMPACT
AT THE KVTN TERMINAL EXPECTED BETWEEN 01Z AND 04Z...HOWEVER DO
NOT EXPECT 3 HOURS FULL OF COVERAGE. ALSO STORMS MAY LINGER
BEYOND 04Z AT KVTN HOWEVER LOW CONFIDENCE AND WILL LIMIT THE
COVERAGE. AHEAD OF THE FRONT SOME ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ALTHOUGH MODELS VARY GREATLY ON LOCATION AND COVERAGE.
WILL INCLUDE A VCTS FOR THE KLBF TERMINAL FOR NOW.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...MASEK
Hazardous weather outlook, Jul 17, 2:32 PM MDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT FRI JUL 17 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-182045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT FRI JUL 17 2015 /232 PM MDT FRI JUL 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS
THE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS CAPABLE
OF PRODUCING DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS
MAINLY ALONG AND NORTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY
THROUGH BROKEN BOW IN CUSTER COUNTY. SOUTH OF THIS LINE...A
MARGINAL RISK OF SEVERE STORMS IS FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ARE IN THE FORECAST SATURDAY NIGHT INTO SUNDAY.
THUNDERSTORM CHANCES RETURN AGAIN TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER
APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS ALONG
AND NORTH OF A LINE FROM OSHKOSH THROUGH BROKEN BOW.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jul 17, 2:47 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM MDT FRI JUL 17 2015

NEZ059-172130-
LINCOLN NE-
347 PM CDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 430
PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WELLFLEET...OR 18 MILES
NORTH OF CURTIS...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAXWELL...
  KEITH...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 182 AND 197.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Special weather statement, Jul 17, 2:55 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT FRI JUL 17 2015

NEZ059-172145-
LINCOLN NE-
355 PM CDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 445
PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF LAKE MALONEY STATE RECREATION
AREA...OR 16 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE MALONEY STATE RECREATION AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 60 AND 80.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:31 PM MDTSevere Thunderstorm WarningLBFLincoln44 min
Jul 17, 4:07 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan53 min
Jul 17, 4:14 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan46 min
Jul 17, 4:29 PM MDTSevere Thunderstorm WarningLBFKeith46 min
Jul 17, 4:40 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan50 min
Jul 17, 4:43 PM MDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan47 min
Jul 17, 4:49 PM MDTSevere Thunderstorm WarningLBFLogan, Thomas25 min
Jul 17, 5:04 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln41 min
Jul 17, 5:12 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln48 min
Jul 17, 5:28 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker47 min
Jul 17, 5:33 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 17, 5:43 PM MDTSevere Thunderstorm WarningLBFLincoln47 min
Jul 17, 5:48 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Wheeler28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.